# SDR AU980699

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Part number: K16738
- Condition: Leaking
- Location: Fuel System
- Component: LK53830
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 AND NR 4 ENGINE FUEL SUPPLY PIPES P/N LK80877 BETWEEN THE LP FUEL FILTER AND THE FUEL PUMP CONTAINED FRETTING CAUSING THE LINES TO LEAK AT THE END COUPLINGS P/N LK53830 AND P/N K16738.
